# SDR QXEA200501057

- Difficulty date: May 28, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 3,832 hours, 3,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP CHAFED ON INBOARD SIDE TOP SIDE 6 INCHES FROM FUSELAGE.  REPAIRED IAW DHC 8 400 SRM 51-14-00 AND HORIZON AIR EA +-57-331.
